RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 20–22 (Mi dan44678)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the $\zeta$-function of a degenerate elliptic Dirichlet problem

A. I. Karol'

Leningrad State University

Full text: PDF file (405 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: L. D. Faddeev
Received: 27.03.1981

Citation: A. I. Karol', “On the $\zeta$-function of a degenerate elliptic Dirichlet problem”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 20–22

Citation in format AMSBIB
\Bibitem{Kar81}
\by A.~I.~Karol'
\paper On the $\zeta$-function of a degenerate elliptic Dirichlet problem
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 20--22
\mathnet{http://mi.mathnet.ru/dan44678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630456}
\zmath{https://zbmath.org/?q=an:0506.35042}


Linking options:
  • http://mi.mathnet.ru/eng/dan44678
  • http://mi.mathnet.ru/eng/dan/v260/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019